# SDR YENA20101126160

- Difficulty date: November 26, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 11,755 hours, 6,969 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 19055782401
- Condition: Damaged
- Location: Ac Bay
- Part time: 11,755 hours, 6,969 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 1005 BOS-JFK, CREW DECLARED EMERGENCY AND AIRCRAFT RETURNED BACK TO BOS DUE TO VIBRATION DURING TAKEOFF.  NO EICAS MESSAGES.  REMOVED AND REPLACED NR 2 PACK OUTLET DUCT ASSY PER AMM 21-51-21.  LEAK AND OPS CHECK OK.
